# SDR FX7A200600008

- Difficulty date: November 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overtemp
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT TOC RIGHT CSD TEMP RISE INCREASED TO RED ARC.
